# SDR 2007UALA00951

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 29,771 hours, 8,565 cycles
- Engine: Pwa PW4052
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Malfunctioned
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APU OIL CONSUMPTION IS EXCESSIVE.   [SUP 4-20-07]  APU WAS REMOVED FROM AIRCRAFT FOR HIGH OIL CONSUMPTION.  OIL CONSUMPTION WAS INVESTIGATED AND CONFIRMED IN THE TEST CELL.  THE LRU OIL PUMP WAS REPLACED AND ALL HOC WAS GONE.  WITH PROPER TROUBLESHOOTING, THIS APU COULD HAVE BEEN REPAIRED WITH THE APU STILL IN THE AIRCRAFT.  THE REMOVAL OF THIS APU WAS UNNECESSARY.  THE OIL PUMP IS A LINE REPLACEABLE UNIT.
